Proceedings of the American Mathematical Society
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Proc. Amer. Math. Soc., 2020, Volume 148, Pages 1467–1479 (Mi pams6)  

Stronger sum-product inequalities for small sets

M. Rudneva, G. Shakanb, I. D. Shkredovcde

a School of mathematics, Fry Building, Woodland Road, Bristol BS8 1UG, United Kingdom
b Mathematical Institute, University of Oxford, Andrew Wiles Building, Woodstock Road, Oxford OX2 6GG, United Kingdom
c Steklov Mathematical Institute, ul. Gubkina, 8, Moscow, Russia, 119991
d IITP RAS, Bolshoy Karetny per. 19, Moscow, Russia, 127994
e MIPT, Institutskii per. 9, Dolgoprudnii, Russia, 14170

Funding Agency Grant Number
Leverhulme Trust RPG-2017-371
Russian Science Foundation 19-11-00001


DOI: https://doi.org/10.1090/proc/14902


Bibliographic databases:

Received: 09.12.2018
Revised: 18.08.2019
Language:

Linking options:
  • http://mi.mathnet.ru/eng/pams6

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:24

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021